화학공학소재연구정보센터
SIAM Journal on Control and Optimization, Vol.55, No.4, 2684-2713, 2017
FEEDBACK STABILIZATION TO NONSTATIONARY SOLUTIONS OF A CLASS OF REACTION DIFFUSION EQUATIONS OF FITZHUGH-NAGUMO TYPE
Stabilization to a trajectory for the monodomain equations, a coupled nonlinear PDE-ODE system, is investigated. The results rely on stabilization of linear first-order in time nonautonomous evolution equations combined with stabilizability results for the linearized monodomain equations and a fixed point argument to treat local stabilizability of the nonlinear system. Numerical experiments for feedback stabilization of reentry phenomena are included.